# SDR AALA202303061374

- Difficulty date: February 25, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A320*
- Aircraft serial: 6983
- Aircraft time: 20,492 hours, 8,044 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Spring
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR WILL NOT OPEN. **SUPPLEMENTAL REPORT FOR AALA202303011374: MAINTENANCE ADJUSTED BIFOLD DOOR SPRING AT AFT RIGHT LAVATORY PER CMM 25-43-24 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK. ** (CLOSED)
